# SDR V0DR20141104004

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: V0DR
- Make and model: Beech 1900D
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: VP400KHAC
- Condition: Shorted
- Location: Main Battery
- Component: Battery, Saft, 40576
- Component part number: 40576
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

A BATTERY CELL DURING THE MAIN CHARGE INTERNALLY SHORTED OUT.  NOTED THERE WAS SOME DISCOLORATION TO THE TOP OF THE CELL, BUT ALSO NOTED CELL APPEARED TO BE DRY & THE VOLTAGE READ ON THE AFFECTED CELL BEFORE SHUTDOWN OF THE CHARGER WAS 0 VOLTS.  VISUAL INSPECTION OF THE CELL AFTER DISASSEMBLY OF THE BATTERY DID NOT REVEAL ANY CRACK OR ANY OTHER DAMAGE TO THE CELL OR BATTERY THAT WOULD EXPLAIN THE APPARENT EXCESSIVE WATER CONSUMPTION.  PRIOR TO STARTING THE MAIN CHARGE THE TECHNICIAN DID NOT REPORT ANY ABNORMAL CELL CONDITIONS EX HIGH INDIVIDUAL CELL VOLTAGES, HIGH HEAT DURING THE CHARGE.
